# SDR AWXA200600061

- Difficulty date: December 21, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300166
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED BS 178 BULKHEAD WEB CRACKED IN TWO PLACES, .975 INCHES AND 1.1 INCHES, AT WL 213 BL 7R AND WL 218 BL 10R.  MAINTENANCE STOP DRILLED BOTH CRACKS IAW BOEING 737-300 SRM 53-10-09-2R10.  FABRICATED DOUBLER, STIFFENERS, CLIPS, FILLERS AND STRUCTURAL FILLER IAW BOEING 737-300 SRM 5310-08-2R10.  INSTALLED FABRICATED REPAIR PARTS AT BS 178, FROM BL 7R TO BL 10R AND FROM WL 213 TO WL 218.
